# SDR SWAA2021081605677

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OF VERTICAL FIN FWD END OF LONG SKATE ANGLE IS CHAFED ON TOP OF FUSELAGE.  SKATE ANGLE DAMAGED OUT OF LIMITS. VERIFIED : SKATE ANGLE DAMAGED OUT OF LIMITS. REMOVED L/H AFT SKATE ANGLE DRILLED AND COUNTERSUNK NEW L/H LONG AFT SKATE ANGLE IAW SRM 51-40-05 AND SRM 51-40-08 INSTALLED REPLACEMENT SKATE ANGLE PER SRM 51-40-02.
